MathSciNet Relay Station
MathSciNet bibliographic data
MR1953296 37C85 (22F10 28D15 37A45 37B10)
Ledrappier, F.; Pollicott, M. Ergodic properties of linear actions of $(2\times 2)$-matrices. Duke Math. J. 116 (2003), no. 2, 353–388.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement